# SDR FDEA201203291192

- Difficulty date: March 29, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978218202
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND SKIN AT LOWER FORWARD CORNER SKIN EDGE HAS 2 AREAS GOUGED (1) 1" X .5", (2) 2.5" X .6250".
